HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Formulas for q-spherical functions using inverse scattering theory of reflectionless Jacobi operators

Files in This Item:
pre430.pdf1.66 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83576

Title: Formulas for q-spherical functions using inverse scattering theory of reflectionless Jacobi operators
Authors: Diejen,J. F. Van Browse this author
Kirillov,A. N Browse this author
Issue Date: 1-Sep-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 430
Start Page: 1
End Page: 33
Abstract: We study the spectral problem associated to a Ruijsenaars-type ( q-)difference version of the one-dimensional Schrodinger operator with Poschl­Teller potential. The eigenfunctions are constructed explicitly with the aid of the inverse scattering theory of reflectionless Jacobi operators. As a result, we arrive at combinatorial formulas for basic hypergeometric deformations of zonal spherical functions on odd-dimensional hyperboloids and spheres.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69180
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University